# SDR 2013FA0000132

- Difficulty date: February 20, 2013
- Submitted: February 27, 2013
- Operation: General aviation
- Aircraft: N210Y
- Make and model: Cessna 210K
- Aircraft serial: 21059260
- Aircraft time: 3,112 hours
- Engine: Cont IO520*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Condition: Failed
- Location: Nlg
- Part time: 3,112 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL O-RING FAILED AND UPLOCK WOULD NOT RELEASE NOSE GEAR, RESULTING IN GEAR NOT EXTENDING, PROP DAMAGE, SUDDEN ENGINE STOPPAGE, AND LOWER SKIN DAMAGE.
